Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 192, NWS Omaha, NE

July 18, 2016Dodge County, Washington County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jul 18, 2016, 2:23 AM CDT for Dodge County, Washington County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2016, 2:23 AM CDT (07:23 UTC)
Expired
Jul 18, 2016, 2:51 AM CDT
In force
28 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 33 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 7.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1666 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

615 
WUUS53 KOAX 180723
SVROAX
NEC053-177-180815-
/O.NEW.KOAX.SV.W.0192.160718T0723Z-160718T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
223 AM CDT MON JUL 18 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 315 AM CDT

* AT 222 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
  OF HOOPER...OR 35 MILES NORTHWEST OF OMAHA...MOVING SOUTHEAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOOPER...NICKERSON AND WINSLOW. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 137 AND 140.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 123 AND 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4160 9659 4172 9653 4168 9644 4167 9623
      4155 9622 4147 9633
TIME...MOT...LOC 0722Z 298DEG 16KT 4165 9648 

HAIL...1.00IN
WIND...60MPH
 
$$

DEWALD
2 follow-up statements
872 
WWUS53 KOAX 180740
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
240 AM CDT MON JUL 18 2016

NEC053-180749-
/O.CAN.KOAX.SV.W.0192.000000T0000Z-160718T0815Z/
DODGE NE-
240 AM CDT MON JUL 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DODGE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4154 9644 4168 9644 4167 9623 4155 9622
      4147 9633
TIME...MOT...LOC 0739Z 297DEG 17KT 4161 9637 

$$

NEC177-180815-
/O.CON.KOAX.SV.W.0192.000000T0000Z-160718T0815Z/
WASHINGTON NE-
240 AM CDT MON JUL 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHWESTERN WASHINGTON COUNTY...

AT 239 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF NICKERSON...OR 30 MILES NORTHWEST OF OMAHA...MOVING SOUTHEAST AT
20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WASHINGTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4154 9644 4168 9644 4167 9623 4155 9622
      4147 9633
TIME...MOT...LOC 0739Z 297DEG 17KT 4161 9637 

HAIL...1.00IN
WIND...60MPH
 
$$

DEWALD
457 
WWUS53 KOAX 180751
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
251 AM CDT MON JUL 18 2016

NEC177-180800-
/O.CAN.KOAX.SV.W.0192.000000T0000Z-160718T0815Z/
WASHINGTON NE-
251 AM CDT MON JUL 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND WAS EXITING THE WARNED AREA. THEREFORE...THE WARNING
HAS BEEN CANCELLED. ADDITIONAL THUNDERSTORMS WILL STILL BE POSSIBLE
EARLY THIS MORNING. 

LAT...LON 4154 9644 4168 9644 4167 9623 4155 9622
      4147 9633
TIME...MOT...LOC 0749Z 298DEG 16KT 4159 9631 

$$

DEWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 11:37 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 17, 11:37 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1137 PM CDT SUN JUL 17 2016

.SHORT TERM...(tonight through Wednesday)
Issued at 312 PM CDT Sun Jul 17 2016

Early afternoon water vapor imagery and 12z upper-air analysis
indicate a short-wave trough embedded within a quasi-zonal flow
regime over the upper Great Lakes with a weaker upstream
perturbation along the Nebraska-Kansas border. At the surface, a
weak cold front stretched along a line from south of KSUX to south
of KBVN as of 18z with this boundary expected to stall across
southwest Iowa and southeast Nebraska tonight.

An area of elevated thunderstorms is ongoing this afternoon over
southeast Nebraska with this activity likely being forced by DCVA
attendant to the upstream disturbance mentioned above. Latest
convection-allowing model guidance suggests that this convective
regime could persist into this evening across portions of
southeast Nebraska and southwest Iowa. Meanwhile along the cold
front, confidence remains low that surface-based storm
development will occur. On the condition that storms can become
rooted in the boundary-layer, ample instability and vertical shear
are present to support an isolated severe weather threat.

Tonight, strengthening low-level warm advection atop the shallow
frontal surface may foster isolated to widely scattered
thunderstorms from portions of east-central Nebraska into western
Iowa. Some of this activity could linger into Monday morning
before dissipating or shifting to the southeast. Some patchy fog
could also develop on the immediate cool side of the stalled front
late tonight into early Monday.

Mid-level heights will begin to rise in earnest Monday over the
north-central U.S. into south-central Canada, between troughs over
the northeast Pacific and eastern Canada. An embedded short-wave
trough originating near the Four Corners Monday morning will crest
the building ridge axis over South Dakota and northern Nebraska
Monday night before weakening to our east on Tuesday. The dynamic
response to this upper-air system will augment the nocturnal LLJ,
which in turn will contribute to the development of elevated
storms Monday night with the best precipitation chances across
the northern half of the CWA.

Tuesday into Wednesday, mid-level heights continue to rise with a
warmer low-level air mass initially over the High Plains migrating
northeast into the mid Missouri Valley. High temperatures in the
90s coupled with dewpoints in the mid 60s to lower 70s will yield
afternoon heat indices of around 100F on Tuesday and 105-107F on
Wednesday.

.LONG TERM...(Wednesday night through Sunday)
Issued at 312 PM CDT Sun Jul 17 2016

12z medium-range guidance continues to indicate that the central
U.S. ridge will be maintained through Thursday before mid-level
heights are suppressed by a series of short-wave troughs
translating through the north-central states. The seasonably warm
temperatures will continue through Thursday into Friday with highs
in the mid 90s to around 100 and heat indices of 105-110F. Given
these expected conditions, we will have to consider a heat
advisory or excessive heat warning leading up to Wednesday. Of
note, existing record high temperatures will likely not be
challenged during this upcoming week.

A cold front will move into the area Friday night, ushering in a
slightly cooler air mass, at least for the northern part of our
area. This boundary will linger over the mid Missouri Valley
through next weekend, supporting a low-probability chance of
thunderstorms.

&&

.AVIATION...(06Z TAFS for KOMA...KLNK...KOFK through 06Z Tuesday)
Issued at 1136 PM CDT Sun Jul 17 2016

Scattered showers and thunderstorms will make their way through the
region tonight.  The majority of this precipitation should remain
south of KOFK and east of KLNK.  KOMA could see a few storms very
early on in the TAF period.  Light winds along with plenty of
moisture could lead to reduced visibilities, mainly at KOFK Monday
morning. By Monday afternoon VFR conditions will prevail and winds
will become southeasterly and increase slightly.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...Mead
LONG TERM...Mead
AVIATION...KG
Hazardous weather outlook, Jul 17, 11:32 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1132 PM CDT SUN JUL 17 2016

IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068-
078-088>093-181845-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
1132 PM CDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

THUNDERSTORMS ARE POSSIBLE TONIGHT INTO MONDAY MORNING...MAINLY
SOUTH OF A LINE FROM COLUMBUS TO ONAWA. A FEW OF THESE STORMS MAY
BE STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
HAZARDS. HEAVY RAINFALL ALSO WILL BE POSSIBLE WITH STORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING.
OTHERWISE...HOT AND HUMID WEATHER IS EXPECTED BY MID TO LATE WEEK
WITH AFTERNOON HEAT INDEX VALUES RISING INTO THE 100S IN MANY
AREAS. THURSDAY HEAT INDEX VALUES DURING THE AFTERNOON COULD RANGE
105 TO 110.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR MONDAY.

NEZ011-012-015>018-030>033-042-043-181845-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-
1132 PM CDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

HO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING.
OTHERWISE...HOT AND HUMID WEATHER IS EXPECTED BY MID TO LATE WEEK
WITH AFTERNOON HEAT INDEX VALUES RISING INTO THE 100S IN MANY
AREAS. THURSDAY HEAT INDEX VALUES DURING THE AFTERNOON COULD RANGE
105 TO 110.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR MONDAY.

MAYES

In the hours before

Special weather statement, Jul 18, 12:45 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1245 AM CDT MON JUL 18 2016

IAZ069-079-080-180615-
MILLS IA-POTTAWATTAMIE IA-MONTGOMERY IA-
1245 AM CDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...EASTERN
MILLS AND SOUTHEASTERN POTTAWATTAMIE COUNTIES UNTIL 115 AM CDT...

AT 1244 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF MACEDONIA...OR 28 MILES SOUTHWEST OF ATLANTIC...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RED OAK...GLENWOOD...MALVERN...EMERSON...ELLIOTT...HENDERSON...
HASTINGS AND COBURG.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 11 AND 39.
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 25 AND 37.

LAT...LON 4091 9513 4091 9564 4107 9575 4123 9516
TIME...MOT...LOC 0544Z 278DEG 20KT 4113 9542

DEWALD
Special weather statement, Jul 18, 1:02 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
102 AM CDT MON JUL 18 2016

IAZ069-NEZ052-053-180645-
POTTAWATTAMIE IA-DOUGLAS NE-SARPY NE-
102 AM CDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARRISON...NORTHWESTERN
POTTAWATTAMIE...EASTERN DOUGLAS...SOUTHEASTERN WASHINGTON AND
NORTHEASTERN SARPY COUNTIES UNTIL 145 AM CDT...

AT 102 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EASTERN OMAHA...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OMAHA...NORTHERN COUNCIL BLUFFS...UNDERWOOD...CARTER LAKE...NEOLA...
CRESCENT...MCCLELLAND...ARROWHEAD PARK...NARROWS RIVER PARK AND
HITCHCOCK NATURE CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 88 AND 99.
 INTERSTATE 29 BETWEEN MILE MARKERS 52 AND 68.
 INTERSTATE 80 IN IOWA NEAR MILE MARKER 1...AND BETWEEN MILE MARKERS 8
AND 23.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 450 AND 454.

LAT...LON 4136 9552 4119 9601 4136 9614 4140 9607
      4139 9594 4143 9593 4144 9592 4147 9594
      4151 9586 4150 9564
TIME...MOT...LOC 0602Z 237DEG 21KT 4129 9602

DEWALD
Special weather statement, Jul 18, 1:05 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
105 AM CDT MON JUL 18 2016

IAZ079-080-090-091-180645-
FREMONT IA-PAGE IA-MILLS IA-MONTGOMERY IA-
105 AM CDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...NORTHEASTERN
FREMONT...PAGE AND EASTERN MILLS COUNTIES UNTIL 145 AM CDT...

AT 105 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF STANTON...OR 22 MILES WEST OF CORNING...MOVING
SOUTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RED OAK...CLARINDA...SHENANDOAH...VILLISCA...ESSEX...STANTON...
EMERSON...ELLIOTT...HENDERSON...HASTINGS...GRANT...YORKTOWN...
IMOGENE...COBURG...HEPBURN...
VIKING LAKE STATE PARK AND PIERCE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 20 AND 51.
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 10 AND 37.

LAT...LON 4069 9540 4115 9560 4116 9493 4073 9493
      4073 9491 4069 9491
TIME...MOT...LOC 0605Z 306DEG 32KT 4095 9518

DEWALD
Special weather statement, Jul 18, 1:46 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
146 AM CDT MON JUL 18 2016

IAZ055-069-NEZ045-180715-
HARRISON IA-POTTAWATTAMIE IA-WASHINGTON NE-
146 AM CDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON...
NORTHWESTERN POTTAWATTAMIE AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL
215 AM CDT...

AT 146 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FORT CALHOUN...OR 15 MILES NORTH OF OMAHA...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLAIR...MISSOURI VALLEY...FORT CALHOUN...
DESOTO BEND NATIONAL WILDLIFE REFUGE...
WILSON ISLAND STATE PARK AND HISTORICAL VILLAGE WELCOME CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 30 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
 HIGHWAY 30 IN NEBRASKA NEAR MILE MARKER 447.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 102 AND 114.
 INTERSTATE 29 BETWEEN MILE MARKERS 68 AND 79.

LAT...LON 4140 9600 4153 9615 4164 9587 4151 9574
TIME...MOT...LOC 0646Z 248DEG 15KT 4148 9602

DEWALD
Local storm report, Jul 18, 1:59 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
159 AM CDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             3 E CRESCENT            41.37N 95.80W
07/18/2016  M0.88 INCH       POTTAWATTAMIE      IA   TRAINED SPOTTER

&&

VDEWALD
Special weather statement, Jul 18, 2:13 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
213 AM CDT MON JUL 18 2016

NEZ033-034-044-045-180745-
DODGE NE-WASHINGTON NE-BURT NE-CUMING NE-
213 AM CDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DODGE...SOUTHEASTERN
CUMING...SOUTHWESTERN BURT AND NORTHWESTERN WASHINGTON COUNTIES UNTIL
245 AM CDT...

AT 213 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
UEHLING...OR 39 MILES NORTHWEST OF OMAHA...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOOPER...UEHLING...HERMAN...WINSLOW AND SUMMIT LAKE STATE RECREATION
AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 135 AND 140.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 126 AND 129.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 126 AND 139.

LAT...LON 4162 9665 4182 9658 4174 9619 4152 9629
TIME...MOT...LOC 0713Z 283DEG 16KT 4169 9652

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 11:01 PM CDTSpecial Weather StatementOAXCass29 min
Jul 18, 12:03 AM CDTSpecial Weather StatementOAXSarpy27 min
Jul 18, 12:12 AM CDTSpecial Weather StatementOAXDouglas33 min
Jul 18, 12:14 AM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy31 min
Jul 18, 12:17 AM CDTAreal Flood AdvisoryOAXSarpy118 min
Jul 18, 1:14 AM CDTSevere Thunderstorm WarningOAXDouglas31 min
Jul 18, 1:28 AM CDTAreal Flood AdvisoryOAXBurt, Cuming, Dodge3 hr
Jul 18, 1:36 AM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge39 min
Jul 18, 2:13 AM CDTSpecial Weather StatementOAXDodge32 min
Jul 18, 2:23 AM CDTFlash Flood WatchOAXBurt, Cuming, Dodge, Douglas, Washington7 hr
Jul 18, 2:49 AM CDTSpecial Weather StatementOAXWashington26 min
Jul 18, 2:56 AM CDTAreal Flood AdvisoryOAXWashington3 hr
Jul 18, 3:00 AM CDTSpecial Weather StatementOAXDodge30 min
Jul 18, 3:22 AM CDTFlash Flood WarningOAXBurt, Cuming, Dodge3 hr
Jul 18, 3:26 AM CDTSpecial Weather StatementOAXWashington34 min
Jul 18, 3:54 AM CDTSpecial Weather StatementOAXDodge36 min
Jul 18, 4:58 AM CDTSpecial Weather StatementOAXBurt32 min
Jul 18, 5:11 AM CDTSpecial Weather StatementOAXDodge34 min
Jul 18, 5:40 AM CDTAreal Flood AdvisoryOAXDouglas, Washington4 hr
Jul 18, 6:43 AM CDTAreal Flood WarningOAXBurt, Cuming, Dodge3 hr
Jul 18, 9:14 AM CDTSpecial Weather StatementOAXCass31 min
Jul 18, 9:15 AM CDTRiver Flood WarningOAXDodge22 hr
Jul 18, 3:32 PM CDTExcessive Heat WatchOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 24 more24 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.